# SDR C8GA20090222A

- Difficulty date: July 31, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN INSP, IT WAS NOTED THAT THE SPLICE AT STR 26L AT BS 680 IS CORRODED.  REMOVED STR SPLICE, FABRICATED SPLICE, HEAT TREATED TO T6. INSTALLED REPAIR, NO OTHER DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
